# SDR AALA970484

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME AT STATION 1050 DAMAGED ABOVE STRINGER 23L.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 57-40-3 FIG 1.  (M)
